CSpace

Browse/Search Results:  1-4 of 4 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:11/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
Extensions of Levy-Khintchine formula and Beurling-Deny formula in semi-Dirichlet forms setting 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2006, 卷号: 239, 期号: 1, 页码: 179-213
Authors:  Hu, Ze-Chun;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Levy-Khintchine formula  Beurling-Deny formula  quasi-regular semi-Dirichlet form  local compactification  integral representation  quasi-compatible metric  
Quasi-regular topologies for Dirichlet forms on arbitrary Hausdorff spaces 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 1998, 卷号: 14, 页码: 683-690
Authors:  Dong, Z
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Dirichlet forms  quasi-regular topology  quasi-regularity  
Approximation of arbitrary Dirichlet processes by Markov chains 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 1998, 卷号: 34, 期号: 1, 页码: 1-22
Authors:  Ma, ZM;  Rockner, M;  Zhang, TS
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Dirichlet forms  Markov chains  Poisson processes  tightness  Hunt processes